# SDR 99ZZZX4677

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198H
- Make and model: Bell 206B-3
- Aircraft serial: 3647
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 1C274
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON HELICOPTERS HAD NOTICED FUEL CONTAMINATION AFTER A BOOST PUMP FAILURE ON 4 OCCASIONS.  THE FILTER IS FULL OF BLACK CARBON.  SUBMITTER BELIEVES THE BOOST PUMP INTERNAL BREAKDOWN IS THE SOURCE OF CONTAMINATION AND HAS SAMPLE PUMP AND FILTER AT FACILITY FROM THIS AIRCRAFT.
